# SDR SWIA2019123147502

- Difficulty date: November 20, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 330
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*   FORWARD CABIN - APPROX. FS.330.00  BETWEEN STGR 1 AND 2 LEFT HAND ABOVE PAX DOOR CUT OUT- FRAME HAS SIGNS OF A CRACK AT A TOOLING HOLE    (C-CHECK) RO 12/27/2019  REMOVED AND INSTALLED NEW FRAME SECTION AT FS333, BETWEEN STR1L AND STR2L REF CRJ200 SRM AND BOMBARDIER DWG.  COMPLIED WITH TASK CARD.  LEAK CHECK GOOD AT THIS TIME.
